Homeopathic remedies
🔍       Basket Empty

homeopathy intro About Homeopathics
Homeopathy Forum
homeopathic remedy finder Remedy Finder Apphomeopathic remedy store Homeopathic Remedy Store
Homeopathic Remedies Homeopathy Forum Home

 

Homeopathy and Health Forum

Nitric Acid tube dose reaction?

I recently took my 9 month old doctor to a local MD who is also a homeopath. After doing a thorough history, he put her on Capsicum 9ch twice a day for a cough she was having a hard time shaking. I gave that to her for about a week and a half until the cough stopped.

After that he said hepar sulf once a day for three weeks.

THen he said Nitric Acid 200K tube dose (I think because I have a tendancy towards skin issues and currently have a wart on my foot).

On Saturday at bedtime I gave her her tube does of Nitric Acid (hard to get into her as it's so nauseatingly sweet, but I did it). She went to sleep at 7:45 and I didn't hear from her until 12:45 when she woke up and vomited a few times. For another four hours after that she woke up periodically to dry heave but no more puking. On Sunday she spit up a lot and had one kind of funky bowel movement that was really thick (she is still mainly breastfed and her stools are normally loose and runny) and smelled disgustingly of cheese puffs). Monday morning she had another poo that my husband said was yellow and grainy, but I didn't see it. She didn't poop again until today (Thursday) and today when she went she was very constipated. The movement was thick and pasty, but still yellow, with bits of carrot from soup last night. She was straining and crying and passed very little stool.

She has not had anything to eat that might account for this strange digestive behaviour and I am assuming she did not pick up a stomach virus as no one else in my family got sick. So could this be a side effect of the Nitric Acid?

Thank you,
Ilana
 
  ilanazure on 2008-02-28
This is an internet forum. Assume posts are not from medical professionals.
if old (had some time in health history) symptom occur during treatment ---this is ok as long as only in passsing--

if new (NEVER EVER had in health history before) then new remedy is indicated --if some old and somwe new occur during treatment--and not DRASTIC--wait til symptoms settle---and reassess---


by what u have written --too many repetitions and remedies in short time--homoeopath u speak of not be trusted --knowledge is lacking in homoeopathy..no insult inteneded to u--amny charlatans in this world
 
John Stanton last decade

Ur homeopath has overdosed the baby.He gave too many medicines in a short time and did not wait to let any of them to work properly.

Dr.Tahira
 
Dr Tahira last decade

Thank you for the feedback! She finally had a normal stool today so hopefully all is back to normal.

He also gave me Thuja 200C in a tube dose to give her three weeks after the Nitric Acid 200C tube dose. Should I not give it or should I wait longer to give it?

THanks,
ILANA
 
ilanazure last decade

Frankly, don't give anymore remedies to this baby for at least a month and unless the remedy has a clear picture don't go any higher than a 30c. This is plenty for one so young. Don't use dynamite when a cracker would suffice.
Regards
Mike
 
parachute last decade


Post Reply To post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.